# SDR QXEA2013062401113

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 15,032 hours, 16,087 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 6131001001
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATE GEAR EXTENSION DOOR IS HARD TO OPEN AND CLOSE BECAUSE OF STICKY VALVE. R & R THE SECONDARY MLG SELECTOR VALVE IAW AMM TASK 29-21-06-000-801 AND 29-21-06-400-801, DOOR OPERATES NORMAL AND NO DEFECTS, NO LEAKS.  RETURNED TO SERVICE.
